Log In Sign Up

Depo and Pregnancy?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 27th, 2011, 08:15 PM
Newbie
Join Date: Dec 2011
Posts: 7
I have missed my period this month. I had my first ever depo injection after the birth of my second daughter in June. I was supposed to go back for my second injection in September but decided against it. I had a period while on depo and shockingly it was very regular. Could I be pregnant this soon after stopping the shot? I was having some mild cramping December 23rd, the day I was supposed to get my period.
Reply With Quote
  #2  
January 3rd, 2012, 12:01 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
It's possible, but it's also possible that your body is still recovering from the hormones (even if you had regular cycles on Depo).

Christmas is also a really stressful time for a lot of people and stress can make your cycles go a little wacky.
__________________
Reply With Quote
  #3  
February 25th, 2012, 03:02 PM
Member
Join Date: Feb 2012
Posts: 11
I was on depo provera for roughly a year and a half-two years.Whilst I was on it, i didn't have any periods so everything was fine and dandy,however i now want another baby-my daughter is nine,so big age gap, but we feel the time is right,but since coming off depo i've had a whole heap of side effects-dizzyness,fatigue,feeling sick and have only had two periods,i had my last depo shot in September 2010.missed the December shot, and didn't get a period till October 2011! and then my next one came in November-3 weeks and 3 days later ,so now 13 weeks later i'm still waiting for a period. However last friday night, on the same day as I got test results from a blood test to determine whats happening, I had what looked like an inplantation bleed-I had this with my daughter. It was definently nothing like a period,not even a light one and light periods are something i have never ever had. The blood wasn't red like ordinary menstrual blood and didn't even stain the pad i put on,it was that light,but most definently there,because its 8 days ago I tested with a clear blue digital and the result was not pregnant. I collected the sample in a cup and tested with the first sample of the day,so what is going on???. My blood test results didn't show up anything alarming that can explain this.The whole situation is driving me insane. I've had back ache and very sore breasts for days now and just feel off, i just don't know what to think and what to do. I'm having my blood checked again in three or four weeks time, as my thyroid was a little slow,but the doctor said that could have been because i've recently had a viral cold.Could I be pregnant and have tested too early?.
Reply With Quote
  #4  
February 28th, 2012, 04:23 AM
Member
Join Date: Feb 2012
Posts: 11
Hi,I haven't had any luck getting an answer yet,i was still wondering if I could be testing too early after what I believe could have been any implantation bleed,today is Tuesday and my 32nd birthday, on friday it will be two weeks since i had a very very light what could be called bleed,although it wasn't red like menstrual blood and had gone by the next day,it was definently there but didn't stain my pad.its 14 weeks today since my last proper period,as you'll read in my other post,i've only had two over a year after coming off depo provera,my first period was last october,then again in november (3 weeks 3days later), can anybody tell me if im testing too early?????.please any advice would be very welcome.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:56 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0